Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pointwise multipliers of weighted BMO spaces


Author: Kôzô Yabuta
Journal: Proc. Amer. Math. Soc. 117 (1993), 737-744
MSC: Primary 42B15
DOI: https://doi.org/10.1090/S0002-9939-1993-1123671-X
MathSciNet review: 1123671
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper by S. Bloom (Pointwise multipliers of weighted $ BMO$ spaces, Proc. Amer. Math. Soc. 105 (1989), 950-960), there are some inaccuracies. In this note, we give a counterexample to his "theorem" and a corrected form with proof under a suitable condition on weights. We also give some remarks and examples.


References [Enhancements On Off] (What's this?)

  • [1] S. Bloom, Pointwise multipliers of weighted $ BMO$ spaces, Proc. Amer. Math. Soc. 105 (1989), 950-960. MR 960640 (90c:42013)
  • [2] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. MR 0447954 (56:6264)
  • [3] E. Nakai, Pointwise multipliers for functions of weighted bounded mean oscillation, Studia Math, (to appear). MR 1226621 (94h:42026)
  • [4] E. Nakai and K. Yabuta, Pointwise multipliers for functions of bounded mean oscillation, J. Math. Soc. Japan 37 (1985), 207-218. MR 780660 (87d:42020)
  • [5] J.-O. Strömberg and A. Torchinsky, Weighted Hardy spaces, Lecture Notes in Math., vol. 1381, Springer-Verlag, Berlin and Heidelberg, 1989. MR 1011673 (90j:42053)
  • [6] A. Uchiyama, Lecture notes (285I), Department of Mathematics, University of California, Los Angeles, 1980-1981.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15

Retrieve articles in all journals with MSC: 42B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1123671-X
Keywords: Pointwise multipliers, weighted BMO, BMO, dyadic, weighted Hardy spaces
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society